# SDR UALA2009052001446

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 55,297 hours, 20,271 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 158
- Condition: Faulty
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O ALTIMETER INDICATION. FLIGHT DIVERTED.  ALTIMETER CAME BACK AFTER DESCENT CYCLING CB W SAM DID NOT FIX PROBLEM. FOUND INDICATOR TO BE FAULTING, REPLACED AND TESTED.
